Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 10, Issue 6, 2860-3363
Articles: 1 - 12 XML export
Asymptotically \(\jmath\)-Lacunary statistical equivalent of order $\alpha$ for sequences of sets
Author(s): Ekrem SavaƟ
Pages: 2860--2867
Pair \((F,h)\) upper class and \((\alpha ,\mu)\)-generalized multivalued rational type contractions
Author(s): Nantaporn Chuensupantharat, Poom Kumam, Arslan Hojat Ansari, Muhammad Usman Ali
Pages: 2868--2878
Hopf bifurcation control of calcium oscillations in hepatocytes
Author(s): Quanbao Ji, Hongkun Zuo, Yi Zhou
Pages: 2879--2885
Strong and weak convergence theorems for split equilibrium problems and fixed point problems in Banach spaces
Author(s): Baohua Guo, Ping Ping, Haiqing Zhao, Yeol Je Cho
Pages: 2886--2901
On generalized convex contractions of type-2 in b-metric and 2-metric spaces
Author(s): M. S. Khan, Y. M. Singh, G. Maniu, M. Postolache
Pages: 2902--2913
Extension of the fractional derivative operator of the Riemann-Liouville
Author(s): Dumitru Baleanu, Praveen Agarwal, Rakesh K. Parmar, Maysaa M. Alqurashi, Soheil Salahshour
Pages: 2914--2924
Resolvent dynamical systems and mixed variational inequalities
Author(s): Bandar Bin-Mohsin, Muhammad Aslam Noor, Khalida Inayat Noor, Rafia Latif
Pages: 2925--2933
Optimal approximate solution theorems for Geraghty's proximal contractions in partially ordered sets via w-distances
Author(s): Chirasak Mongkolkeha, Eunyoung Kim, Yeol Je Cho
Pages: 2934--2945
Coupled best approximation theorems for discontinuous operators in partially ordered Banach spaces
Author(s): Dezhou Kong, Lishan Liu, Yonghong Wu
Pages: 2946--2956
A composite iterative algorithm for accretive and nonexpansive operators
Author(s): Hengjun Zhao
Pages: 2957--2965
Some identities for umbral calculus associated with partially degenerate Bell numbers and polynomials
Author(s): Taekyun Kim, Dae San Kim, Hyuck-In Kwon, Seog-Hoon Rim
Pages: 2966--2975
The split common fixed-point problem for demicontractive mappings and quasi-nonexpansive mappings
Author(s): Yaqin Wang, Tae-Hwa Kim, Xiaoli Fang, Huimin He
Pages: 2976--2985